# SDR DALA2021082505027

- Difficulty date: August 21, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 82,434 hours, 26,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:204. CORRECTIVE ACTION: FOUND SCREWS TO BE MISSING. RESECURED AS REQUIRED. (1919813)
